Social Anxiety Forum - View Single Post - Kava Kava (Piper methysticum)

View Single Post
post #23 of (permalink) Old 08-28-2011, 02:59 PM
optimistic realist
SAS Member
 
Join Date: Aug 2011
Posts: 8

Kava works for me. It is potent stuff!


I am very strongly suspicious that if someone experiences no obvious
effects from Kava it is because they are not using good enough stuff in enough of a dose. Also, it seems that you may need to take it multiple times (or take alot of it at first) so that it builds up in your system.

I have recently started taking a potent Kava Root extract . I was previously suffering from intense general anxiety... Dr. wouldn't prescribe me sedatives... they worked but made me tired... Drank alot for a long time ... a terrible solution that was a lot more dangerous than sedatives . I researched and found that Kava was the thing to try.

The stuff, ( if you don't get ripped off by buying crappy stuff) after you've taken it for a few days is very potent! Don't drive or do anything dangerous at least until you've figured out a dosage that isn't too high to drive (if possible)! I am still trying to figure out a safe amount to take to drive.

I was amazed about how effective the stuff is... Now that the stuff is built up in my system... a fairly small amount will, within 30 minutes.. remove a lot of anxiety (or all if u take too much!) and... It is a mood elevator... didn't make me stoned (gave me a very brief feeling of euphoria... like a sedative) but the negative thoughts were for the most part gone ! Socially it made me a damned social butterfly almost. My sense of humor was way up. My confidence was very good. Makes you a bit talkative.

Although I feel slightly tired, I am not sleepy and am able to do complicated things like win poker tournaments . Reaction time is off . No "hang-over effects" noted. Have gone from heavy alcohol drinking to no drinking... Damn stuff seems to be like a miracle drug for me ... more effective and powerful than many prescriptions... I take some on an "as needed" basis and am planning on cutting down the dosage. I like the fact that I am getting into the habit of not being miserable... After a while I may not need so much. Am a bit concerned that it is known for creating "false positives". On drug tests shows up as a benzo..

Worst thing is I feel tired and a bit restless at the same time... I am not sure how well I would be able to focus to learn something new, also, I feel kind of unmotivated to do things... but...that restlessness kicks in to get things done so I am actually getting more things done than I used to.

I can see the light at the end of the tunnel... and its been a damned long long dark tunnel for me! Good luck!

Warning... known to have reactions with other drugs... consult your doctor!
optimistic realist is offline  
 
 
For the best viewing experience please update your browser to Google Chrome